# SDR SIMA201118002

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 28,452 hours, 26,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3919 AT FLIGHT LEVEL 280 THE FLIGHT ATTENDANT REPORTED AN UNMISTAKABLE SMELL OF SMOKE.  THE ODOR LASTED APPROXIMATLEY 5 MINUTES THEN DISSIPATED.  THE CREW NEVER SAW SMOKE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTION FOUND THE CAPTAIN’S SIDE FLASHLIGHT HOT AND SMELLED BURNT.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT AND ASSEMBLY IAW EMB145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
